Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 108, NWS North Platte, NE

June 16, 2014Holt County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 16, 2014, 8:23 AM CDT for Holt County, Nebraska. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2014, 8:23 AM CDT (13:23 UTC)
Expired
Jun 16, 2014, 9:15 AM CDT
In force
52 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Holt County, NE

The radar

The North Platte radar (KLNX), 178 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 8:30 AM CDTHAIL 1.2514 Sw Ewing, NEHAIL FROM NICKEL AND QUARTER SIZED - TO THE SIZE OF A HALF DOLLAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 7:12 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 1.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2014-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2014-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-485 J/kg
Mixed-layer LCL
1667 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

842 
WUUS53 KLBF 161323
SVRLBF
NEC089-161415-
/O.NEW.KLBF.SV.W.0108.140616T1323Z-140616T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
823 AM CDT MON JUN 16 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 915 AM CDT

* AT 819 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES
  SOUTHEAST OF CHAMBERS...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...PING PONG BALL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
           TO ROOFS...SIDING...WINDOWS AND VEHICLES.

* LOCATIONS IMPACTED INCLUDE...
  EWING...PAGE AND KNIEVELS CORNER.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 318 AND 328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4209 9840 4209 9868 4211 9868 4255 9839
      4251 9829 4209 9830
TIME...MOT...LOC 1323Z 212DEG 32KT 4213 9851

HAIL...1.50IN
WIND...<50MPH

$$

ROBERG
2 follow-up statements
672 
WWUS53 KLBF 161335
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
835 AM CDT MON JUN 16 2014

NEC089-161415-
/O.CON.KLBF.SV.W.0108.000000T0000Z-140616T1415Z/
HOLT NE-
835 AM CDT MON JUN 16 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HOLT COUNTY UNTIL 915 AM CDT...

AT 833 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF EWING...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
EWING AND PAGE.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 318 AND 328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4209 9840 4211 9855 4226 9858 4255 9839
      4251 9829 4209 9830
TIME...MOT...LOC 1335Z 212DEG 32KT 4220 9843

HAIL...1.25IN
WIND...<50MPH

$$

ROBERG
446 
WWUS53 KLBF 161348
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
848 AM CDT MON JUN 16 2014

NEC089-161358-
/O.CAN.KLBF.SV.W.0108.000000T0000Z-140616T1415Z/
HOLT NE-
848 AM CDT MON JUN 16 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOLT COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN WILL STILL OCCUR WITH THIS STORM.

LAT...LON 4209 9840 4211 9855 4226 9858 4255 9839
      4251 9829 4209 9830
TIME...MOT...LOC 1348Z 212DEG 32KT 4230 9835

$$

ROBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:38 AM CDT, 4 hours 45 minutes earlier.

Area forecast discussion, Jun 16, 3:38 AM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
338 AM CDT MON JUN 16 2014

.SYNOPSIS...
ISSUED AT 338 AM CDT MON JUN 16 2014

SURFACE LOW PRESSURE ALONG THE FRONT RANGE CONTINUES TO DRAW
RAPID MOISTURE RETURN INTO WRN NEBR. DEWPOINTS ALREADY NEAR 60 AT
MCK AND LXN. BECAUSE OF MOISTURE RETURN...STRATUS ALREADY LIFTING
NORTH INTO SWRN NEBR.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 338 AM CDT MON JUN 16 2014

SHOWERS AND ISOLATED THUNDERSTORMS DEVELOPING IN WEST CENTRAL
NEBRASKA ARE FAVORABLE FOR INCREASING IN COVERAGE AND INTENSITY
ACROSS THE CENTRAL AND NORTHEAST FA PRIOR TO 12Z. DEVELOPMENT
TIED TO AREAS ON THE NOSE OF THE ADVANCING H7 WARM FRONT AS WELL
AS THE ESTABLISHED LLVL H85 JET IN THE CENTRAL HIGH PLAINS. AN
ELEVATED MIXED LAYER ACROSS COLORADO WILL ALSO ADVANCE INTO WRN
NEBR. DUE TO STRONG 0-6KM SHEAR UP TO 55 KTS AND INCREASING 0-3KM
MUCAPES 1500 TO 2000 J/KG...ISOLATED SUPERCELLS WITH LARGE HAIL
IS INCREASINGLY LIKELY FOR AREAS EAST OF NORTH PLATTE THROUGH
VALENTINE INTO THIS MORNING.

THE EXPECTED THUNDERSTORMS SHOULD PUSH NORTHEAST AND REMAIN
CONFINED TO THE FAR NORTHEASTERN COUNTIES INTO THIS AFTERNOON
WITH A CONTINUED THREAT FOR ISOLATED STRONG TO SEVERE STORMS.
STRONG WAA WILL EFFECTIVELY CAP THE REMAINDER OF THE AREA AS
TEMPERATURES RISE INTO THE UPPER 80S TO MID 90S. THERE WILL BE
EXPANSIVE STRATUS THIS MORNING ACROSS THE FA...WITH CLEAR
BEGINNING IN THE SWRN AREAS AND WORKING INTO NORTHEASTERN AREAS
THIS AFTERNOON.

STILL A SLIGHT CHANCE FOR THUNDERSTORMS IN THE NORTHEAST THIS
EVENING AS A FEW STORMS IN SERN SD MAY WORK INTO THAT AREA. SKIES
TONIGHT WILL BECOME MOSTLY CLEAR...EXCEPT ACROSS NORTHERN
NEBRASKA WHERE STRATUS MAY DEVELOP WITH THE SURFACE FRONT POISED
JUST NORTH OF HWY 2. LOWS MID 50S WEST TO THE UPPER 50S AND LOWER
60S EAST.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 338 AM CDT MON JUN 16 2014

MORE LIKE SUMMER TIME TEMPS CONTINUE WITH UPPER 80S TO LOWER 90S
ACROSS THE REGION ON TUES. SOUTHWEST FLOW ALOFT WITH RIDGE AXIS
OVER THE CENTRAL PLAINS. TROUGH DIGGING TOWARDS THE CENTRAL
ROCKIES. SHOULD BE INBETWEEN DISTURBANCES...ALTHOUGH A STALLED
FRONT SHOULD STRETCH ACROSS S DAKOTA WHICH HAS THE POTENTIAL TO
DIP ACROSS THE BORDER AND WILL NEED TO BE MONITORED AS IT
MEANDERS. THERE IS A SFC TROUGH ALONG THE FRONT RANGE...HOWEVER
LIMITED MOISTURE SHOULD KEEP ACTIVITY DOWN.

WEDNESDAY A STRONG COLD FRONT WILL PUSH ACROSS THE AREA. TIMING
IS EARLIER IN THE DAY...AND HIGHS ONLY TOP OUT IN THE 70S ACROSS
NW NEB AND 80S ELSEWHERE...ALTHOUGH MAYBE A 90 READING IN THE SE
ZONES. SOUTHERLY WINDS AHEAD OF THE FRONT DRAW SOME MOISTURE
NORTHWARD...ALTHOUGH CAP SHOULD HOLD FOR MOST OF THE DAY. PEAK
HEAT SHOULD BE ENOUGH TO BREAK THE CAP...AND CAUSE STORMS TO FIRE
ALONG AND AHEAD OF THE FRONT...SOMEWHERE OVER CENTRAL NEB.
MEANWHILE COLD POOL ALOFT WILL SPREAD ACROSS THE ROCKIES CREATING
SOME STEEP LAPSE RATE...AND WILL INCLUDE A CHANCE FOR STORMS
ACROSS NW NEB. THIS IS EXPECTED TO SPREAD ACROSS THE STATE
OVERNIGHT. STILL HAVING SOME MODEL DIFFERENCES AS THE CLOSED LOWS
LIFTS ACROSS THE CENTRAL/NORTHERN ROCKIES. THIS RESULTED IN LOWER
CONFIDENCE ON THE POST FRONTAL ACTIVITY...WHICH MAY END UP
STAYING MORE TO THE NORTH AND WEST.

BY THURSDAY AND INTO THE WEEKEND THE CLOSED UPPER LEVEL LOW WILL
DRIFT ACROSS THE DAKOTAS OR SRN CANADA...DEPENDING ON WHICH MODEL
YOU LOOK AT. THE EC IS QUICK TO MOVE THE LOW EAST...WHICH BEING
CLOSED SEEMS TO FAST. COOLER BEHIND THE COLD FRONT FOR
THURSDAY...THEN TEMPS EXPECTED TO SLOWLY REBOUND. RAIN CHANCES
ARE LIMITED...HOWEVER A DISTURBANCE WILL LIKELY ROTATE AROUND THE
LOW TO THE NORTH OVER THE WEEKEND...AND COULD RESULT IN STORMS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1121 PM CDT SUN JUN 15 2014

THE EVENING MODELS SHOW RICH MOISTURE ACROSS OKLAHOMA LIFTING
NORTH TONIGHT TO ALONG AND EAST OF HIGHWAY 61 BY MORNING. THIS
SHOULD PRODUCE A PERIOD OF MVFR CIGS 10Z-16Z.

AN AREA SCATTERED TSTMS IS EXPECTED TO DEVELOP 08Z-14Z ALONG AND
EAST OF A LINE FROM KIML-KVTN. THE TSTMS WILL DEVELOP SOUTH AOA
08Z...LIFT RAPIDLY NORTH AND EXIT THE FCST AREA BY 14Z- 15Z.

ISOLD TSTMS ARE POSSIBLE IN THE LATE AFTERNOON AND EVENING ALONG
AND NORTH OF HIGHWAY 20.

OTHERWISE VFR WILL PREVAIL.

&&

.HYDROLOGY...
ISSUED AT 338 AM CDT MON JUN 16 2014

THE SOUTH PLATTE AND PLATTE RIVER BASINS CONTINUE TO BE IMPACTED
BY RAPID SNOW MELT OFF THE ROCKY MOUNTAIN WEST...THUS RIVER
LEVELS WILL REMAIN ELEVATED THROUGH EARLY THIS WEEK. HOWEVER THE
RIVER LEVEL ON BOTH THE SOUTH PLATTE...AND PLATTE RIVER CONTINUE
TO SLOWLY FALL. WITH THE RIVER REMAINING ABOVE ACTION STAGE AT
BOTH ROSCOE AND BRADY...WILL CONTINUE THE ISSUANCE OF A RIVER
STATEMENT FOR THESE LOCATIONS. MINOR FLOODING ALONG THE SOUTH
PLATTE RIVER IN AND NEAR NORTH PLATTE WILL CONTINUE IN LOW LYING
AREAS AND ESPECIALLY AT THE IRON EAGLE GOLF COURSE INTO
TUESDAY...THUS THE FLOOD ADVISORY CONTINUES. CONVECTIVE RAINFALL
IS POSSIBLE BY THE MIDDLE OF THE WEEK. WHILE NOT CURRENTLY
EXPECTED...IF STORMS WERE TO TRAIN OVER THE SAME AREA DROPPING
HEAVY RAINFALL...ADDITIONAL SHORT TERM RISES WOULD BE POSSIBLE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...ROBERG
SHORT TERM...ROBERG
LONG TERM...MASEK
AVIATION...CDC
HYDROLOGY...ROBERG
Hazardous weather outlook, Jun 16, 5:21 AM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
521 AM CDT MON JUN 16 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-171030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
521 AM CDT MON JUN 16 2014 /421 AM MDT MON JUN 16 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS ACROSS NORTH CENTRAL
NEBRASKA TODAY...GENERALLY NEAR AND EAST OF HIGHWAY 281. LARGE HAIL
AND DAMAGING WINDS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ADDITIONAL THUNDERSTORM CHANCES ARE IN PLACE WEDNESDAY INTO
THURSDAY...AND AGAIN SATURDAY AND SUNDAY. THE SEVERE THREAT
WILL BE DETERMINED CLOSER TO THE EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...MAINLY EAST OF HIGHWAY
281.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KAR

In the hours before

Local storm report, Jun 16, 7:19 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
719 AM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 AM     HAIL             6 W BURWELL             41.78N 99.25W
06/16/2014  M1.75 INCH       LOUP               NE   PUBLIC

            HAIL FROM QUARTER TO FIFTY CENT TO GOLFBALL SIZE.
            REPORTED AS JAGGED HAIL.

&&

CARMEL
Local storm report, Jun 16, 7:24 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
724 AM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 AM     HAIL             4 E BURWELL             41.78N 99.06W
06/16/2014  M1.25 INCH       GARFIELD           NE   TRAINED SPOTTER

            3/4 TO 1 1/4 INCH HAIL REPORTED.

&&

CARMEL
Local storm report, Jun 16, 7:31 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
731 AM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     HAIL             5 NE BURWELL            41.83N 99.07W
06/16/2014  M1.00 INCH       GARFIELD           NE   PUBLIC

            QUARTER SIZE HAIL REPORTED ALONG WITH VERY HEAVY RAIN.

&&

CARMEL
Local storm report, Jun 16, 7:34 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
734 AM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 AM     HAIL             10 N BURWELL            41.92N 99.13W
06/16/2014  M1.00 INCH       GARFIELD           NE   PUBLIC

            BRIEF HEAVY RAIN

&&

CARMEL
Local storm report, Jun 16, 7:57 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
757 AM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 AM     HAIL             8 SW AMELIA             42.15N 99.07W
06/16/2014  M1.00 INCH       HOLT               NE   PUBLIC

            NICKEL TO QUARTER SIZE HAIL...ALONG WITH POURING RAIN.

&&

CARMEL
Special weather statement, Jun 16, 8:01 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
801 AM CDT MON JUN 16 2014

NEZ010-029-161345-
HOLT NE-WHEELER NE-
801 AM CDT MON JUN 16 2014

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER AND SOUTHEASTERN HOLT
COUNTIES UNTIL 845 AM CDT...

AT 755 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BARTLETT...OR 31 MILES EAST OF BURWELL...
MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  EWING...
  FOUR CORNERS...
  CUMMINSVILLE...
  GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA...
  KNIEVELS CORNER...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

ROBERG

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:11 AM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup64 min
Jun 16, 5:17 PM CDTSevere Thunderstorm WarningLBFCuster, Loup43 min
Jun 16, 5:57 PM CDTSevere Thunderstorm WarningLBFCuster, Loup48 min
Jun 16, 6:15 PM CDTTornado WarningLBFCuster, Garfield, Loup30 min
Jun 16, 6:41 PM CDTTornado Warning EmergencyTornado observedLBFCuster, Garfield, Loup34 min
Jun 16, 6:46 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup, Rock44 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.